EconPapers    
Economics at your fingertips  
 

Regularity of Global Attractor for the Reaction-Diffusion Equation

Hong Luo

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

By using an iteration procedure, regularity estimates for the linear semigroups, and a classical existence theorem of global attractor, we prove that the reaction-diffusion equation possesses a global attractor in Sobolev space for all , which attracts any bounded subset of ( ) in the -norm.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/917190.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/917190.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:917190

DOI: 10.1155/2012/917190

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:917190